# SDR MALA954503

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830MA
- Make and model: Dhav DHC8102
- Aircraft serial: 337
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: 570347
- Condition: Internal Fault
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEX - FLT 3390 - IN CRUISE, THE NR 2 ENGINE HYDRAULIC PUMP CAUTION LIGHT ILLUMINATED AND THE NR 2 HYDRAULIC QUANTITY AND PRESSURE INDICATIONS WERE AT ZERO.  THE CREW PERFORMED QUICK REFERENCE PROCEDURES AND RETURNED TO DTW.  MAINTENANCE REPLACED THE NR 2 HYDRAULIC PUMP.  SYSTEM OPERATED SATISFACTORILY.  (W)
